# SDR C2XA0CL004

- Difficulty date: January 16, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: E, A

## Discrepancy

LEX - FLT 3108 - THE CREW REPORTED NR 1 ENGINE LOST OIL PRESSURE IN FLIGHT AND THE ENGINE SHUT DOWN.  THE AIRCRAFT DIVERTED AND LANDED IN CVG WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 1 ENGINE.  (M)
